# SDR CALA2023091802808

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000300700
- Condition: Punctured
- Location: R/H Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR UPPER SURFACE HAS A PUNCTURE 29.5INCHES FROM I/B AN D 12.5 FROM T/E, .5 DIAMETER. GEN BY V061647 PER HAECO LCQ NR 92 98786/32786 REPAIRED RH ELEVATOR UPPER SURFACE 29.5IN FROM IB 12.5IN FROM TE .5IN DIA ZONE 1 IAW A319 SRM 55-21-11-300-004 CATEGORY A REPAIR ACMP BY MECH V080675 INSP BY V061751
